# SDR SWIA201334131

- Difficulty date: July 27, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 24,708 hours, 22,377 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN CRUISE AT 14,000' RECEIVED HYDRAULIC 3 HIGH TEMPERATURE.  TEMPERATURE WAS 96 DEGREES C, RAN QRH.  UPON SELECTING GEAR DOWN FOR LANDING WITH 3B ON 3A OFF RECEIVED A GEAR DISAGREE ON BOTH MAIN GEAR.  SELECTED 3A ON & GEAR DISAGREE CLEARED WITH 3 GREEN INDICATIONS.  NORMAL LANDING WITH NO FURTHER PROBLEMS.  FLT#5658 REPLACED THE NR 3 HYDRAULIC SYSTEM RESERVOIR IAW AMM.  PERFORMED GEAR SWINGS IN NORMAL & EMERGENCY IAW AMM.  OPERATIONS CHECKED GOOD, PN 7303-1, SN ON 839A & SN OFF 890A.
